# SDR USAA2014021400005

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 75,473 hours, 33,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY POWER SYS FAILED TEST.  REPLACED RT EMERGENCY POWER SUPPLY UNIT.  OPERATIONS CHECKED GOOD IAW A320 33-51-00.
